IDEAS home Printed from https://ideas.repec.org/a/eee/gamebe/v50y2005i1p1-2.html
   My bibliography  Save this article

David Schmeidler

Author

Listed:
  • Karni, Edi
  • Postlewaite, Andrew

Abstract

No abstract is available for this item.

Suggested Citation

  • Karni, Edi & Postlewaite, Andrew, 2005. "David Schmeidler," Games and Economic Behavior, Elsevier, vol. 50(1), pages 1-2, January.
  • Handle: RePEc:eee:gamebe:v:50:y:2005:i:1:p:1-2
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0899-8256(04)00082-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Drew Fudenberg & David Levine, 1983. "Limit Games and Limit Equilibria," UCLA Economics Working Papers 289, UCLA Department of Economics.
    2. repec:wsi:wschap:9789812818478_0002 is not listed on IDEAS
    3. Drew Fudenberg & David Levine, 2008. "Limit Games and Limit Equilibria," World Scientific Book Chapters,in: A Long-Run Collaboration On Long-Run Games, chapter 2, pages 21-39 World Scientific Publishing Co. Pte. Ltd..
    4. Kirman, Alan P. & Sondermann, Dieter, 1972. "Arrow's theorem, many agents, and invisible dictators," Journal of Economic Theory, Elsevier, pages 267-277.
    5. Simon, Leo K & Zame, William R, 1990. "Discontinuous Games and Endogenous Sharing Rules," Econometrica, Econometric Society, pages 861-872.
    6. Maxwell B. Stinchcombe, 1997. "Countably Additive Subjective Probabilities," Review of Economic Studies, Oxford University Press, vol. 64(1), pages 125-146.
    7. Vives, Xavier, 1990. "Nash equilibrium with strategic complementarities," Journal of Mathematical Economics, Elsevier, vol. 19(3), pages 305-321.
    8. Partha Dasgupta & Eric Maskin, 1986. "The Existence of Equilibrium in Discontinuous Economic Games, I: Theory," Review of Economic Studies, Oxford University Press, vol. 53(1), pages 1-26.
    9. Leo K. Simon, 1987. "Games with Discontinuous Payoffs," Review of Economic Studies, Oxford University Press, vol. 54(4), pages 569-597.
    10. Armstrong, Thomas E., 1980. "Arrow's theorem with restricted coalition algebras," Journal of Mathematical Economics, Elsevier, vol. 7(1), pages 55-75, March.
    11. Armstrong, Thomas E., 1985. "Precisely dictatorial social welfare functions : Erratum and Addendum to `arrows theorem with restricted coalition algebras'," Journal of Mathematical Economics, Elsevier, vol. 14(1), pages 57-59, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Simon Grant & Edi Karni, 2005. "Why Does It Matter That Beliefs And Valuations Be Correctly Represented?," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 46(3), pages 917-934, August.
    2. Marciano Siniscalchi, 2006. "Dynamic Choice Under Ambiguity," Discussion Papers 1430, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    3. Itzhak Gilboa & Andrew Postlewaite & David Schmeidler, 2007. "Probabilities in Economic Modeling," PIER Working Paper Archive 07-023, Penn Institute for Economic Research, Department of Economics, University of Pennsylvania.
    4. Avdagic, Sabina, 2006. "One Path or Several? Understanding the Varied Development of Tripartism in New European Capitalisms," MPIfG Discussion Paper 06/5, Max Planck Institute for the Study of Societies.
    5. Leonid Hurwicz, 1994. "Economic design, adjustment processes, mechanisms, and institutions," Review of Economic Design, Springer;Society for Economic Design, pages 1-14.
    6. David Cass, 2007. "Utility-Based Utility," PIER Working Paper Archive 07-036, Penn Institute for Economic Research, Department of Economics, University of Pennsylvania.
    7. Siniscalchi, Marciano, 2011. "Dynamic choice under ambiguity," Theoretical Economics, Econometric Society.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:50:y:2005:i:1:p:1-2. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622836 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.